FEBREX PLUS Tablet 15's

TabletBox Nagercoil
General | Indoco Remedies Ltd
0 likes FEBREX PLUS Tablet 15's
FEBREX PLUS Tablet 15's
FEBREX PLUS Tablet 15's
FEBREX PLUS Tablet 15's
FEBREX PLUS Tablet 15's
FEBREX PLUS Tablet 15's
Short Description:

FEBREX PLUS Tablet 15's is used for General. This contains Chlorpheniramine 2 mg,Paracetamol (Acetaminophen) 500 mg,Phenylepherine 10 mg

Combination:

Chlorpheniramine 2 mg,Paracetamol (Acetaminophen) 500 mg,Phenylepherine 10 mg

₹84.24 ₹108 22% off

More than 10 Stock available

Delivery on Thu, 10 Apr | All over India

Add to cart
Description:
Treatment of Common cold